# SDR UALA2009080702400

- Difficulty date: August 6, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 67,308 hours, 19,520 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122U1
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 1L SLIDE CAME LOOSE.  RE-INSTALLED SLIDE.  ACP RII INSP OF DOOR 1L SLIDE, PER METHOD NR 4, CONFIRMED SLIDE SAFETY PIN REMOVED FROM SLIDE & DOOR ASSIST BOTTLE, ARMS & DISARMS NORMAL.
